# SDR IPXA2023011367147

- Difficulty date: August 14, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 128,340 hours, 21,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2360 Lbl47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - MAIN DECK FLOOR BEAM, STA 2360, LBL - 47 (REPLACED)
